# SDR RYNA200910300021

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 66,833 hours, 30,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS E/E LIGHT ILLUMINATED, CABIN CONTINUED SLIGHT CLIMB.  PERFORMED AIR TURNBACK.  PLACARD THE LOWER LOBE ELECTRONIC EQUIPMENT ACCESS DOOR ITEM DEFERRED PER MEL 52-71-1 ITEM IS A CATEGORY C.  ADDITIONALLY PERFORMED CABIN PRESSURE CONTROL BITE CHECK, NO DEFECTS NOTED.
